MathSciNet Relay Station
MathSciNet bibliographic data
MR2299035 (2008b:46004) 46A16 (46B26 46M18)
Castillo, Jesús M. F.; Moreno Salguero, Yolanda Singular and cosingular exact sequences of quasi-Banach spaces. Arch. Math. (Basel) 88 (2007), no. 2, 123–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement